# SDR CA110208026

- Difficulty date: February 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,829 hours
- Engine: Pwa R985AN14B
- System (JASC): 2700 · Flight Control System
- Part: Turnbuckle
- Part number: MS21251B5L
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL, MAINTENANCE CREW WAS ASKED BY THE DOM TO INSPECT ALL CONTROL CABLES AND TURNBUCKLES IN ACCORDANCE WITH SERVICE BULLETIN 2/40 (CONTROL CABLES) DHC2. IT WAS DISCOVERED THAT THREE TURNBUCKLES WERE FOUND TO HAVE NO PART NUMBER STAMPED INTO THE PART. IN ACCORDANCE WITH SB 2/40 THIS IS CAUSE FOR REJECTION.  ONE OF THESE TURNBUCKLES IN QUESTION HAD A LONGITUDINAL CRACK. THIS DEFECT HAD THE POTENTIAL TO RESULT IN LOSS OF RUDDER CONTROL. ALL PARTS IN QUESTION WERE REPLACED WITH NEW PARTS. (TC# 20110208026)
